# SDR 2024FA0000547

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: General aviation
- Engine: Cfmint LEAP1A23
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: SIN110F0
- Condition: Undertorqued
- Location: Diffuser Nozzle
- Component: Diffuser Nozzle, Cfmint
- Component part number: AS3236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SERIAL NUMBER 599634 HAS BEEN INDUCTED AT SAE SQY SHOP FOR A SCHEDULED SHOP VISIT.  DURING ENGINE DISASSEMBLY THE MECHANICS DISCOVERED A LACK OF TIGHTENING TORQUE OF THE BOLTS SITUATED INSIDE OF THE COMBUSTOR DIFFUSER NOZZLE ASSY. THIS MODULE IS PART OF THE CORE ENGINE AND IS CONSTITUTED OF THE TWO SUB MODULES SM41 (COMBUSTOR DIFFUSER NOZZLE) AND SM51 (STG1 HPT NOZZLE ASSEMBLY) THAT ARE ATTACHED TOGETHER BY THE SAID BOLTS. 21 OUT OF THE 44 BOLTS WERE FOUND WITH INSUFFICIENT TORQUE.  THIS FINDING WAS NOT GENERATED BY SHOP SAE AND A NOTIFICATION HAS BEEN SENT TO CFM ON 25TH JULY 2024. SAE PROPOSE THE CLOSURE OF THIS OCCURRENCE REPORT.
